Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Bad metallic taste in mouth. Taking flecanide, bisoprololl. Side effects of medicine?

I have been taking flecanide 100mg per day plus bisoprolol1.25 mg per day since last June to keep a/f at bay over last 6 weeks have had bad metallic taste in mouth is this a well known side effect any ways to alleviate problem or will I have to change drug I have been satisfied with
was previously on Ameodorone for sometime age 61
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I am not aware of any of the medications that you were changed to from amiodarone, either flecainide or bisoprolol, to have this side effect of giving you a bad metallic taste in your mouth. However, I understand that it is possible in rare cases such as yours and would advise you to have no problems in consulting with your psychiatrist if you continue to feel that way and also consult with your cardiologist as to why you were switched from that medication. I hope this helps.

Take care and have a lovely day!
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor